# SDR WX0A071776

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N421NV
- Make and model: Doug MD 83
- Aircraft serial: 53275
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6011777
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OVERWING EMERGENCY LIGHTS OUT.  R & R EMERGENCY LIGHTS BATTERIES IAW MM33-53-00, OPERATIONS CHECKED GOOD.
